# SDR USAA2012100400009

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603102
- Part serial: 706
- Condition: Warped
- Location: Rt Wing
- Part time: 59,761 hours, 39,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - WARPED RIGHT WING NR 4 LEADING EDGE SLAT.  REPLACED RIGHT WING NR 4 LEADING EDGE SLAT IAW EA 104256 AND JOB CARD 03C40227004.
